The active substances are aspirin, paracetamol and caffeine. Your medicine contains 300 mg of Aspirin, 200 mg of Paracetamol and 45 mg of Caffeine.
Each tablet also contains: citric acid (E330), calcium carbonate (E170), lactose, microcrystalline cellulose (E460), potato starch, colloidal silicon dioxide, maize starch, hydrogenated vegetable oil, lemon flavour, saccharin sodium, aspartame (E951), dioctyl sodium sulfosuccinate, pregelatinised starch and povidone.
Free UK Delivery on all orders over £30 - Delivery within 3-5 working days
Standard UK Delivery - £2.95 - Delivery within 3-5 working days
Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.
All our items are sent completely discreet for your peace of mind.
This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.
We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.
Customers can read our full returns policy by clicking here
Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.
* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.